# SDR COMA0110016

- Difficulty date: January 12, 2001
- Submitted: January 19, 2001
- Operation: Air carrier
- Aircraft: N267CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 120259
- Aircraft time: 21,508 hours, 22,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 12022670001
- Condition: Cracked
- Location: Cockpit
- Part time: 21,508 hours, 22,304 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AIRCRAFT FLOOR PROPS IN THE COCKPIT ARE CRACKED.  THE REPAIR CONSISTS OF CUTTING OUT THE DAMAGED AREA AND SPLICING IN A NEW PIECE IN ACCORDANCE WITH AERODESIGN REPORT 3647-1.
